# SDR P2EA99299

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FRAME CRACKED AT BS 947.5 BETWEEN STRINGER 20L AND 21L.  REPAIRED IAW SRM 51-10-01 PAGE 5.  (M)
